This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Well back a month ago. I had sex while my girl was on her period. which is something we normally don't do at that time. Like a day later I started to get a green discharge like a runny nose. A few days later her too. She had discharge and burning. It took a few days to get an appointment. I went in for a physical and told them to check for STD's. I went back in for the results it came out negative for gonn/clamedia. But the urine part said it was cloudy, abnormal ketones,Leukocyte esterase and some other ones. Doctor told me there is some kind of infection present. Wanted me to provide another urine sample to get it tested. I never heard back on that one. Gave me Cipro initially to take it for 10 days twice, 500 mg. While I was on it on the second day it went away and the discharge went from green to clear. I only took it for 6 days because I was getting some side effects. I would always have some weird taste in my mouth few hours after taking it. Now that I have been off Cipro a few days I still have the clear discharge. bladder feels a little irritated. If I remember I went thru something similar before but last time I had taken Doxycycline. Same thing happened where it came back a few days later after finishing the pills. But a few weeks later I had my wisdom tooth taken out and was given amoxcillen pills to take for 5 days to prevent infection. It seemed to have disappeared. Any suggestions what else it could be?
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms, though this is likely to be a GU infection (STD/ non-STD)/ inflammation. It is always advised to complete the antibiotic course as advised by the treating doctor. Bad taste in the mouth is not an excuse for discontinuing the antibiotic. Also when discontinuing the antibiotic, it is advised to inform the treating doctor about the decision and update with the symptomatic improvement if any. Assuming the discharge has cleared, I would suggest checking back with your treating doctor to confirm the clearance of infection on laboratory tests. If the discharge has continued, a review with the treating urologist for a possible change in the management plan may be sought.
Hope this is helpful.
I went to see a urologist a few months ago. I showed him my test results from my regular doctor. They took a urine sample. Told him about my green discharge. Gave me doxcycline for 3 weeks before getting any test results. With my luck something always happened. The day I was suppose to get the results they told me they didn't have any because it was not enough urine to do all the testing and to come in as soon as possible to get a sample. It was already a week on the antibiotics I didn't go because I was pretty sureit wouldn't have been accurate. So I went in like 3 weeks after finishing the medicine. While on the antibiotics the symtoms (symptoms) were gone, but was starting to get a clear discharge. They took another urine sample and got the results saying the cultures they did were all negative. Now like a month later it's comming again. Green discharge. So lets say I wake up in the morning and go urinate. If I squeeze the penis. I get pus discharge. I don't have any burning in the uretha, but I do feel the bladder irritated a bit all the time. I am looking to goto another urologist soon. Any specific tests I can point them to do? I'm pretty sure it's some type of bacteria there. Could it be some type of std that's not normally tested like trichomonas? I've had this issue for about 5 years on and off with no answers. I'm just 33.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.